# SDR SWIA2020090452252

- Difficulty date: August 1, 2020
- Submitted: September 4, 2020
- Operation: Air carrier
- Aircraft: N445SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7651
- Aircraft time: 38,875 hours, 34,465 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Intercostal
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE PASSENGER DOOR INTERCOSTAL BETWEEN FS329.50 AND FS338.00 AT DD6 HAS CORROSION.    REMOVED AND INSTALLED A NEW INTERCOSTAL AND CLEAT AT DD6 FROM FS320-FS338. REF DWG, AND SRM.
